×

zbMATH — the first resource for mathematics

Subgroups of sequences and paths. (English) Zbl 0254.60024

MSC:
60G15 Gaussian processes
60G17 Sample path properties
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. H. Cameron and Ross E. Graves, Additive functionals on a space of continuous functions. I, Trans. Amer. Math. Soc. 70 (1951), 160 – 176. · Zbl 0042.11702
[2] A. M. Garsia, E. Rodemich and H. Rumsey, Jr., A real variable lemma and the continuity of paths of some Gaussian processes (mimeographed). · Zbl 0252.60020
[3] G. Kallianpur, Zero-one laws for Gaussian processes, Trans. Amer. Math. Soc. 149 (1970), 199 – 211. · Zbl 0234.60032
[4] Michel Loève, Probability theory, Third edition, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1963. · Zbl 0095.12201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.